# SDR FDEA201803200739

- Difficulty date: March 20, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,009 hours, 16,951 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPT SEAT TRACK CORROSION AT LT STA 1975 - STA 1995, X=107.25. CABIN- MAIN DECK CARGO COMPT AT LH STA 1975 TO STA 1995 X= 107.25 SEAT TRACK FLANGE CORROSION REMOVED AND FOUND EXCEED LIMIT PER SRM 53-00-5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
